# SDR DLL17950632

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- Engine: Rroyce RB211524B402
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 8T5100GBD7
- Condition: Faulty
- Location: Nr 2 Eng Ff
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENGINE WAS SHUT DOWN DUE TO HIGH FUEL FLOW DIVERTED JFK.  FOUND FUEL LEAK AT TURBINE CASE DRAIN.  AS PRECAUTION FUEL NOZZLES WERE REPLACED, AND FOUND FUEL LINE AT FLOAT EJECTOR VALVE NOT SAFTIED.  REPLACED VALVE AND SAFTIED LINE.  HIGH FUEL FLOW INDICATION WAS FOUND TO BE FAULTY FUEL FLOW TRANSMITTER.  REPLACED TRANSMITTER.
